# SDR SWAA2022100549192

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 794-847 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CARGO CUTOUT CAP CORNER PLATES AT S-25R STA. 794 AND STA 847 RBL 22 WL 156 HAVE SURFACE CORROSION AS MARKED. 124-011 / [01] REPLACED CORNERS PLATES AT AFT CARGO CUTOUT AS PER B737-700 SRM 51-40-02-0G-0;[02] RECEIVED PART P/N: 453A2611-1 PO# 1772343 AND P/N: 453A2611-2 PO#1771462 REF TASK CARD TTG8Q004FGM4 FOR INSTALLATION;[03] [FINAL] VALIDATED STEPS 1 & 2
